Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: More newbie Lithium questions barbaracat

Posted by Sabino on July 1, 2005, at 20:07:18

In reply to Re: More newbie Lithium questions Sabino, posted by barbaracat on July 1, 2005, at 19:03:55

> How long have you been on Remeron? I'm always interested in Remeron stories. I have my own tale to tell. There aren't too many of us. And >>BTW, you do know that low doses make you sleep but because of the lithium maybe you've got an extra sleepy punch going on that's lasting all day? <<

Hiya. I started taking Remeron a day or two after I started Effexor, which gave me fairly bad insomnia. Actually, I've had insomnia for about 9 years now. Effexor just exacerbated it.

I had some left over Remeron from a couple of years ago, and I knew it would let me sleep.

When I took Rem 2 years ago, for around six months, at first I was really appreciative of the sleep. Plus, when not medicated, mine is an anxious depression, so I liked Remeron at first. After a while though, I became too detached; like I wasn't a part of things. I started feeling like I didn't have a personality anymore. I started at 15mgs, for a month and a half, then up to 30 for about a month, but 30 actually made me feel worse, like more sluggish. I tried 45mgs one day, and it just felt like way too much. I backed down to 15 for the last couple of months, and ultimately quit because I was still depressed.

Still, as far as side effects are concerned, it was the easiest to deal with of any AD I've tried, but like I've said before, its main side effect is sedation, and that was desirable at night.

Now I just use it to aid in sleep. Being 9 weeks into my Effexor experiment, and seeing as I've not achieved remission, I am seriously thinking of reducing that a good deal, to see what happens. I feel different than I did 9 weeks ago. I thought about killing myself more back then. The thought still crosses my mind daily. Seems like I've tried everything under the sun, and I feel just about at the end of my tether.

Gonna try upping the Lith to 600mgs over the long weekend. Any and all suggestions welcome.

I don't know what to make of Lithium yet.

I remember reading of your experiences when you took Rem all the way up to 90mgs. And then it seemed like Lithium and Rem were a really good combo for you. I don't recall why you dropped the Rem.

>> **That wouldn't be from 'Off to see the Lizard' - would it? One of my faves.<<

Hmmm. Never heard of that one.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sabino thread:509665
URL: http://www.dr-bob.org/babble/20050627/msgs/522149.html